# SDR IPXA2023091494155

- Difficulty date: August 26, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502508
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING O/B FLAP I/B HINGE-BRACKET #4 LUG BORE HAS CORROSION AT STA XW=-486.403, YW=589.366 .REPLACED CORRODED HINGE-BRACKET AT THE R/H WING O/B FLAP I/B HINGE AT STA XW=-486.403, YW=589.366 IAW AMM 57-53-01. (MINOR)
